# SDR 96ZZZX30

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC463
- System (JASC): 6122 · Propeller Governor
- Part: Elbow
- Part number: 31039391
- Condition: Cracked
- Location: Propeller Gov
- Component: Woodward, 89741016
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE SECURED AT CRUISE.  FOUND 90 DEGREE ELBOW FITTING FOR PROPELLER RESET MOUNTED ON PROPELLER GOVERNOR CRACKED ON INSIDE RADIUS.  SUBMITTER STATED THIS IS POST-SB 7700-90, WHICH IS SUPPOSED TO PREVENT THIS OCCURENCE.
